Equir´epartition des petits points

L. Szpiro Universite Paris–Sud E. Ullmo Universite Paris–Sud Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07007

Inventiones Mathmeticae, 127, 337–347, 1997
No abstract uploaded!
petits points
[ Download ] [ 2018-07-17 23:24:08 uploaded by shouwu ] [ 530 downloads ] [ 0 comments ]
@inproceedings{l.1997equir´epartition,
  title={Equir´epartition des petits points},
  author={L. Szpiro, E. Ullmo, and Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717232408883899116},
  booktitle={Inventiones Mathmeticae},
  volume={127},
  pages={337–347},
  year={1997},
}
L. Szpiro, E. Ullmo, and Shou-Wu Zhang. Equir´epartition des petits points. 1997. Vol. 127. In Inventiones Mathmeticae. pp.337–347. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717232408883899116.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved